# SDR YENA2023062700735

- Difficulty date: June 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 02504
- Aircraft time: 68,911 hours, 24,259 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665709
- Part serial: M12508
- Condition: Deployed
- Location: Unknown
- Part time: 24,228 hours, 8,396 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1334, SJU-MCO. 'R-2 AFT SLIDE DEPLOYED, BY INFLIGHT CABIN CREW MEMBER; REMOVED AND REPLACED AFT R/H SLIDE IAW AMM CH 25-62-44, SERVICED ASSIST BOTTLE & REPLACED DIAPHRAGM IN THE PERCUSSION MECHANISM IAW 52-10-00.'
